Please enter verification code
Home / Journals American Journal of Life Sciences / Recent Researches in Diving and its Relations with Mathematics
Recent Researches in Diving and its Relations with Mathematics
Submission Deadline: May 19, 2015
Lead Guest Editor
Young Researchers and Elite Club, Firoozkooh Branch, Islamic Azad University, Firoozkooh, Iran
Guest Editors
  • Department of Industrial Engineering, Faculty of Industrial and Mechanical Engineering, Islamic Azad University, Tehran, Iran
  • Elahe Abdoos
    Department of Industrial Engineering, Eyvanekey Institute of Higher Education, Eyvanekey, Iran
Guidelines for Submission
Manuscripts can be submitted until the expiry of the deadline. Submissions must be previously unpublished and may not be under consideration elsewhere.
Papers should be formatted according to the guidelines for authors (see: By submitting your manuscripts to the special issue, you are acknowledging that you accept the rules established for publication of manuscripts, including agreement to pay the Article Processing Charges for the manuscripts. Manuscripts should be submitted electronically through the online manuscript submission system at All papers will be peer-reviewed. Accepted papers will be published continuously in the journal and will be listed together on the special issue website.
Published Papers
Authors: Mostafa Ali Biegi, Erfan Ghasem Khani, Tayebeh Hajjari
Pages: 12-17 Published Online: Jan. 8, 2015
Views 4327 Downloads 259
Authors: Mostafa Ali Biegi, Elahe Abdoos
Pages: 1-11 Published Online: Jan. 8, 2015
Views 4031 Downloads 424
In various diving systems, there are many different methods. Based on the rapid progress of science and existing risks and problems for divers, we need propose new methods for different parts of diving such as Safety, Diving Sickness and other sections. Also, Mathematical models can describe parts of our 'life science' and factors that affect it, Therefore can use widely mathematics in diving.

This special issue aims to bring out the modern researches in diving and its relation with mathematics.

Topics that will be covered in invited review articles as related to this theme include:

1. Recent research in scuba diving
2. Recent research in free diving
3. New method for a safe diving
4. Educational diving in our life
5. Relation Between Diving and Mathematics
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
Tel: (001)347-983-5186